• Title of article

    Streamline Design of Stability Parameters for Advection–Diffusion Problems

  • Author/Authors

    Harari، نويسنده , , Isaac and Franca، نويسنده , , Leopold P. and Oliveira، نويسنده , , Saulo P. Oliveira، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2001
  • Pages
    17
  • From page
    115
  • To page
    131
  • Abstract
    The dependence of the computation of advective–diffusive transport phenomena on the orientation of the mesh with respect to the flow direction is analyzed. Poor performance of the classical Galerkin finite-element method in the convection-dominated regime is alleviated by stabilization. We propose definitions of the stability parameter that rationally incorporate the flow direction. Numerical tests compare the performance of the proposed methods with established techniques.
  • Journal title
    Journal of Computational Physics
  • Serial Year
    2001
  • Journal title
    Journal of Computational Physics
  • Record number

    1476583